# SDR UALA2009091102863

- Difficulty date: September 10, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 57,759 hours, 21,288 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Battery Pack
- Component: Battery Pack
- Component part number: 20131A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EXTERNAL EMERGENCY LIGHT INOP.  REPLACED AND OPS CHECKED THE M730 EMERGENCY LIGHT BATTERY CHARGER AND BATTERY PACK AND INSPECTED.  OPS CHECKED GOOD.
